MAUDE Adverse Event Report: SYNTHES HAGENDORF 2.5MM HEXAGONAL SCREWDRIVER W/THREADED HOLDING SLEEVE; SCREWDRIVERS

SYNTHES HAGENDORF 2.5MM HEXAGONAL SCREWDRIVER W/THREADED HOLDING SLEEVE; SCREWDRIVERS
Catalog Number 388.398
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4).Manufacturing date: april 06, 2010.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the screwdriver broke intra-operatively.No broken off fragments were left in the patient.There was no patient harm; everything was fine in the surgery.The surgery was not prolonged and the patient outcome is good.The procedure was successfully completed.This is report 1 of 1 for (b)(4).

Brand Name
2.5MM HEXAGONAL SCREWDRIVER W/THREADED HOLDING SLEEVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES HAGENDORF
im bifang 6
hagendorf CH461 4
SZ  CH4614
MDR Report Key6689273
Report Number3003875359-2017-10325
Device Sequence Number44116
Product Code HXX
UDI-Device Identifier07611819795297
UDI-Public(01)07611819795297(10)3391960
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.398
Device Lot Number3391960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1